Seminormed factor spaces and the theory of splines
Numerical methods and programming, Tome 4 (2003) no. 1, pp. 172-175
Cet article a éte moissonné depuis la source Math-Net.Ru
Tikhonov's theory of normal solutions is related to the method of factor spaces widely used in modern mathematics of computations. The theory of splines is developed for Hilbertian spaces as well as for some classes of normed spaces. The work was supported by the Russian Foundation for Basic Research (01-01-0398).
Mots-clés :
normal solutions
Keywords: regularization method, normed spaces, numerical methods.
Keywords: regularization method, normed spaces, numerical methods.
@article{VMP_2003_4_1_a16,
author = {V. A. Morozov},
title = {Seminormed factor spaces and the theory of splines},
journal = {Numerical methods and programming},
pages = {172--175},
year = {2003},
volume = {4},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/VMP_2003_4_1_a16/}
}
V. A. Morozov. Seminormed factor spaces and the theory of splines. Numerical methods and programming, Tome 4 (2003) no. 1, pp. 172-175. http://geodesic.mathdoc.fr/item/VMP_2003_4_1_a16/